# SDR SWAA2012100508305

- Difficulty date: August 14, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 50794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE SKIN CUTOUT UPPER DOOR LATCH ATTACH BRACKET CRACKED AT BS 309.  REMOVED AND REPLACED BRACKET IAW SRM & DWG.
